- A classification of regular embeddings of graphs of order a product o…
Number of the records: 1  

A classification of regular embeddings of graphs of order a product of two primes

  1. Du, Shaofei A classification of regular embeddings of graphs of order a product of two primes / S. F. Du, J. H. Kwak, R. Nedela. -- In this paper, we classify the regular embeddings of arc-transitive simple graphs of order pq for any two primes p and q (not necessarily distinct) into orientable surfaces. Our classification is obtained by direct analysis of the structure of arc-regular subgroups (with cyclic vertex-stabilizers) of the automorphism groups of such graphs. This work is independent of the classification of primitive permutation groups of degree p or degree pq for p not equal q and it is also independent of the classification of the arc-transitive graphs of order pq for p not equal q.

    In Journal of Algebraic Combinatorics. -- New York : Springer, 2004. -- ISSN 0925-9899. -- ISSN 1572-9192. -- Vol. 19, no. 2 (2004), pp. 123-141

    1. matematika 2. regulárne mapy 3. grafy 4. regular maps

    I. Kwak, Jin Ho
    II. Nedela, Roman, 1960-
    III. Journal of Algebraic Combinatorics. -- Vol. 19, no. 2 (2004), pp. 123-141

    51
    BB301
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.